# SDR FDEA201602230675

- Difficulty date: February 23, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 88,724 hours, 32,272 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

APPROXIMATELY 30 MINUTES AFTER LEVEL OFF, AT FL400 EICAS LT BLEED OFF.  COMPLIED WITH QRH, CABIN ALTITUDE MAINTAINED APPROX 30 MINUTES LATER RT BLEED OFF.  RAN  QRH AFTER COMMENCED DESCENT FROM FL400 TO 10,000, GOT CABIN ALT EICAS, RAN QRH,  O2 MASK ON.  RESET RT ENG & LT ENG. BLEED VALVES, ESTABLISH PRESSURIZATION  & CABIN ALTITUDE & LEVELED AT 15,000 FT & STATUS MSSY, CAB ALT AUTO 1.  RAN ENGINES AS PER JRH AND ENGINE RUN FORM AND OPS CHECKED AND LEAKED CHECKED REVERSE FLOW CONTROLLER VALVE , OPS CHECKED NORMAL. OPS CHECKED THE COMPLETE PNUE . SYSTEM AS  IAW AMM-36-11-00-5-0, EVERYTHING OPS CHECKDED NORMAL AS IAW AMM. ACFT OK TO CONTINUE.
